# SDR RAIA202002013001

- Difficulty date: January 30, 2020
- Submitted: February 1, 2020
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 42,124 hours, 26,424 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Message
- Condition: False Activation
- Location: Bleed Leak
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

BLEED #1 LEAK IN ICE CONDITIONS.   PERFORMED OPS CHECK OF ANTI-ICE SYSTEMS. OPS CHECK GOOD.
